# SDR FDEA201209253425

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,490 hours, 32,129 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PRESS TO TEST AND RESET LEVER ON O2 BOX  FAILS TO GIVE PROPER TEST NR O2 FLOW OR  INTERMITTENT FLOW TO IRIS.   SWAPPED CAPTAIN'S AND NR 2 COURIER O2 MASK BOX ASSY'S  IAW MM 35-11-51-4-99.  CAPTAINS O2 MASK TESTED  GOOD.   REMOVED AND REPLACED MASK AND BOX PER MM 35-11-51.  SYSTEM OPS GOOD.
